Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 91, NWS Dodge City, KS

May 5, 2007Clark County, Ford County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 5, 2007, 8:49 PM CDT for Clark County, Ford County, Kansas. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2007, 8:49 PM CDT (01:49 UTC)
Expired
May 5, 2007, 9:30 PM CDT
In force
41 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

Counties Clark County, KS, Ford County, KS

The radar

The Dodge City radar (KDDC), 41 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 9:03 PM CDTHAIL 15 N Bucklin, KS
May 5, 9:23 PM CDTHAIL 112 N Bucklin, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 12:15 PM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.8 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 981 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
981 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1826 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 060150
SVRDDC
KSC025-057-060230-
/O.NEW.KDDC.SV.W.0091.070506T0149Z-070506T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
849 PM CDT SAT MAY 5 2007

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CLARK COUNTY IN SOUTHWEST KANSAS.
  SOUTHEASTERN FORD COUNTY IN SOUTHWEST KANSAS.

* UNTIL 930 PM CDT

* AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 7 MILES SOUTHWEST OF CLARK STATE LAKE...AND
  MOVING NORTHEAST AT 30 MPH.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL AND VERY 
HEAVY RAINFALL.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS WARNING CONTINUES THE PREVIOUS WARNING ISSUED FOR NORTHEASTERN 
CLARK AND EASTERN FORD COUNTIES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR SOUTHWESTERN KANSAS.

LAT...LON 3735 10006 3701 10007 3747 9956 3785 9957

$$

GERARD
2 follow-up statements
000 
WWUS53 KDDC 060224
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
923 PM CDT SAT MAY 5 2007

KSC047-145-185-060230-
/O.CON.KDDC.TO.W.0054.000000T0000Z-070506T0230Z/
PAWNEE KS-STAFFORD KS-EDWARDS KS-
923 PM CDT SAT MAY 5 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR EAST
CENTRAL EDWARDS...EXTREME SOUTHWESTERN STAFFORD AND SOUTHEASTERN
PAWNEE COUNTIES...

AT 918 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS AREA OF ROTATION WAS 
LOCATED 3 MILES EAST OF BELPRE...MOVING NORTH AT 40 MPH.

AT 920 PM...70 TO 80 MPH WINDS WERE REPORTED IN BELPRE IN THE REAR 
FLANK DOWNDRAFT FROM THE STORM.

* LOCATIONS IMPACTED INCLUDE...
  BELPRE...
  RURAL RESIDENCES OF EASTERN EDWARDS...SOUTHEASTERN PAWNEE AND
  SOUTHWESTERN STAFFORD COUNTIES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR
SOUTHWESTERN KANSAS.

LAT...LON 3782 9917 3781 9902 3807 9895 3809 9908

$$

LACY
000 
WWUS53 KDDC 060231
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
932 PM CDT SAT MAY 5 2007

KSC025-057-060242-
/O.EXP.KDDC.SV.W.0091.000000T0000Z-070506T0230Z/
FORD KS-CLARK KS-
932 PM CDT SAT MAY 5 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CLARK AND SOUTHEASTERN
FORD COUNTIES EXPIRES AT 930 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR
SOUTHWESTERN KANSAS.

LAT...LON 3735 10006 3701 10007 3747 9956 3785 9957

$$

18

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 1:39 PM CDT, 7 hours 10 minutes earlier.

Area forecast discussion, May 5, 1:39 PM CDT, 7 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
139 PM CDT SAT MAY 5 2007

.DISCUSSION...

DAYS 1-2...

A VERY BUSY DAY WITH SEVERE WEATHER ALREADY ONGOING, SO DISCUSSION
WILL BE BRIEF TODAY.

SURFACE ANALYSIS AT 17Z SHOWS WHAT IS NOW A WELL DEFINED DRYLINE
THAT STRETCHES FROM NORTH TO SOUTH BETWEEN GARDEN CITY AND DODGE
CITY. EARLIER THIS MORNING THERE WERE 2 DRYLINES BUT THEY HAVE NOW
MERGED. STORMS ARE ALREADY DEVELOPING IN A WEAKLY CAPPED VERY
UNSTABLE ENVIRONMENT OVER SOUTHWEST KANSAS. THE HAVILAND PROFILER
SHOWS 70 KTS OF FLOW AT 500MB OUT OF THE SOUTHWEST AND A 40KT
WIND OUT OF THE SOUTH AT 850MB. THE 12Z SOUNDING WAS A CLASSIC
LOADED GUN SOUNDING WITH A DEEP LAYER OF MOISTURE AND VERY STEEP
LAPSE RATES JUST ABOVE A WEAK CAP. TEMPERATURES IN THE 700-500MB
LAYER SHOULD CONTINUE TO COOL AS THE UPPER TROUGH GRADUALLY SHIFTS
EAST AND THIS IS ALSO CONTRIBUTING TO A REMOVAL OF THE CAP SO
EARLY IN THE DAY. SEVERAL PIECES OF ENERGY ARE ROTATING AROUND THE
BASE OF THE LONGWAVE TROUGH. THE FIRST PIECE IS EJECTING RAPIDLY
NORTHEAST INTO SOUTHWEST NEBRASKA WITH ANOTHER TRAILING PIECE OF
ENERGY MOVING EAST ACROSS NORTHERN NEW MEXICO. THE SHORT TERM
MODELS AGREE THAT THE DRYLINE SHOULD RETREAT BACK TO THE WEST
LATER ON THIS AFTERNOON AND INTO THE EVENING. STORMS COULD FIRE
ALONG THIS DRYLINE AT ANY TIME, ESPECIALLY AS THE SECOND PIECE OF
ENERGY EJECTS OUT INTO THE HIGH PLAINS. DID NOT MAKE MUCH
ADJUSTMENT TO POPS BUT DID BACK THE HIGHER POPS WEST SOME.

THE SURFACE COLD FRONT SHOULD BEGIN TO MAKE SOME EASTWARD PROGRESS
INTO WESTERN KANSAS ON SUNDAY AS THAT SECOND JET STREAK/VORT MAX EJECTS
NORTHEAST ACROSS THE PLAINS TONIGHT. ANOTHER ROUND OF STORMS IS
LIKELY FOR SOUTHWEST KANSAS NEAR AND AHEAD OF THE FRONT WHICH WILL
LIE ACROSS CENTRAL PORTIONS OF THE CWA. THE THREAT FOR TORNADOES
IS NOT AS CERTAIN AS IN EARLIER DAYS AS UNCERTAINTIES EXIST
REGARDING CONVECTIVE MODE (POSSIBLY MORE LINEAR) AND AIRMASS
INSTABILITY WITH CONVECTIVE DEBRIS TENDING TO KEEP THINGS COOLER.
HOWEVER, WILL CONTINUE TO MENTION SEVERE IN THE GRIDS.

THE FRONT FINALLY SLIDES TO THE SOUTH AND EAST ON MONDAY WITH THE
BEST CHCS FOR STORMS FINALLY BEING OUT OF MY CWA. HOWEVER, AS THE
MAIN TROUGH LIFTS OUT TOWARD MONDAY NIGHT AND TUESDAY, THIS SHOULD
ENHANCE LIFT NORTH OF THE FRONTAL BOUNDARY AND GENERATE PRECIP
WITH THE BEST CHCS BEING OVER MY SOUTHEASTERN COUNTIES. THE UKMET
IS THE LEAST AGGRESSIVE WITH THE PRECIP UNTIL ABOUT MONDAY NIGHT
SO I KEPT POPS A BIT LOWER FOR MONDAY AS COOLER MORE STABLE AIR
MAKES ITS WAY INTO WESTERN KANSAS.

LACY

DAYS 3-7...

NO CHANGES MADE TO THE EXTENDED FORECAST.  POPULATED DAYS 7-8 WITH
HPC GUIDANCE.  TOO MUCH GOING ON WITH THE PRESENT WEATHER TO DEVOTE
MUCH EFFORT INTO THE EXTENDED.

BURKE

&&

.AVIATION...

ICT DOING AVIATION BACK UP FOR DDC.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  63  72  55  71 /  70  60  50  30
GCK  57  68  51  70 /  50  50  40  20
EHA  53  65  50  68 /  20  40  30  20
LBL  58  69  51  70 /  40  50  40  30
HYS  65  73  56  73 /  70  70  60  20
P28  68  77  60  74 /  70  70  60  40

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ030-031-043>046-
062>066-075>081-085>090.

&&

FN27/12/99
Hazardous weather outlook, May 5, 3:20 PM CDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
320 PM CDT SAT MAY 5 2007

KSZ030-031-043>046-063>066-076>081-086>090-052200-
BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRAY-HASKELL-
HODGEMAN-KIOWA-LANE-MEADE-NESS-PAWNEE-PRATT-RUSH-SCOTT-SEWARD-
STAFFORD-TREGO-
320 PM CDT SAT MAY 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

...TORNADO WATCH IN EFFECT UNTIL 10 PM CDT...

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT...

A DRYLINE IS NEARLY STATIONARY ALONG A LINE FROM TREGO CENTER TO
DODGE CITY TO AROUND 8 MILES WEST OF ENGLEWOOD THIS AFTERNOON.
STORMS HAVE DEVELOPED AND WILL CONTINUE TO DEVELOP ALONG AND AHEAD
OF THIS BOUNDARY FOR THE REMAINDER OF THE AFTERNOON. LARGE HAIL,
DAMAGING WINDS, AND ISOLATED STRONG TORNADOES WILL BE THE PRIMARY
HAZARDS.

THE DRYLINE IS FORECAST TO RETREAT WESTWARD THIS EVENING AND WILL
EXTEND ALONG A LINE FROM SCOTT CITY TO GARDEN CITY TO LIBERAL THIS
EVENING. THE THREAT FOR LARGE HAIL, DAMAGING WINDS, AND ISOLATED
TORNADOES WILL EXPAND WEST TO INCLUDE THE GARDEN CITY, SCOTT CITY,
AND LIBERAL AREAS THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

ANOTHER RISK OF STRONG TO SEVERE THUNDERSTORMS IS PROBABLE AGAIN
SUNDAY AND SUNDAY NIGHT AS A COLD FRONT ADVANCES INTO WESTERN
KANSAS. THE PRIMARY HAZARDS ARE LARGE HAIL, DAMAGING WINDS, AND A
FEW ISOLATED TORNADOES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED THIS AFTERNOON AND TONIGHT FOR SEVERE
WEATHER SPOTTING AND REPORTS ALONG AND EAST OF A SCOTT CITY TO
GARDEN CITY TO LIBERAL LINE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ062-075-085-052200-
GRANT-KEARNY-STEVENS-
320 PM CDT SAT MAY 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT...

THE DRYLINE SHOULD FOR THE MOST PART STAY EAST OF GRANT, KEARNY, AND
STEVENS COUNTIES THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM
DEVELOPMENT SHOULD THEREFORE BE EAST OF THIS AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT ON SUNDAY
WHICH SHOULD MOVE EAST OF GRANT, KEARNY, AND STEVENS COUNTIES BY
AFTERNOON. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED ALONG AND WEST OF A LAKIN TO
HUGOTON LINE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ061-074-084-052200-
HAMILTON-MORTON-STANTON-
320 PM CDT (220 PM MDT) SAT MAY 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY MORNING ALONG A
COLD FRONT AS IT ADVANCES EAST INTO WESTERN KANSAS. BY AFTERNOON,
THE FRONT SHOULD BE EAST OF HAMILTON, MORTON, AND STANTON COUNTIES.
WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT
ACROSS HAMILTON, MORTON, AND STANTON COUNTIES.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

LACY

In the hours before

Local storm report, May 5, 8:10 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
810 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     TORNADO          HOPEWELL                37.80N 98.98W
05/05/2007                   PRATT              KS   EMERGENCY MNGR

            DAMAGE REPORTED FROM PRATT COUNTY EM JUST EAST OF
            HOPEWELL. DAMAGE EXTENT UNCLEAR

&&

UMSCHEID
Local storm report, May 5, 8:11 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
811 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TORNADO          2 SE MACKSVILLE         37.94N 98.94W
05/05/2007                   STAFFORD           KS   STORM CHASER

            ESTIMATED LOCATION.

&&

GERARD
Local storm report, May 5, 8:15 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
815 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TORNADO          1 N HOPEWELL            37.81N 98.98W
05/05/2007                   STAFFORD           KS   EMERGENCY MNGR

            EXTENSIVE TREE DAMAGE AND ROOF BLOWN OFF A HOUSE. ROADS
            NEARLY IMPASSABLE DUE TO TREE DAMAGE. TIME ESTIMATE OF
            TORNADO PASSAGE.

&&

UMSCHEID
Local storm report, May 5, 8:19 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
819 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TORNADO          6 N DILLWYN             38.06N 98.87W
05/05/2007                   STAFFORD           KS   EMERGENCY MNGR

            TWO TORNADOES ON GROUND AT THE SAME TIME. LARGE WEDGE
            TORNADO 6 MILES NORTH OF DILLWYN...ANOTHER MULTI VORTEX
            TORNADO WAS SPOTTED ABOUT HALF MILE EAST OF THE WEDGE
            TORNADO. INDICATIONS FROM STAFFORD COUNTY EM ARE THAT THE
            WEDGE TORNADO MISSED MACKSVILLE JUST TO THE
            EAST...HOWEVER THIS TORNADO CAUSED SIGNIFICANT DAMAGE TO
            AT LEAST ONE RESIDENCE

&&

UMSCHEID
Local storm report, May 5, 8:37 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
837 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TORNADO          3 NW ST. JOHN           38.03N 98.80W
05/05/2007                   STAFFORD           KS   STORM CHASER

            TWO LARGE WEDGE TORNADOES APPARENTLY ON THE GROUND AT THE
            SAME TIME ABOUT 3 MILES NORTHWEST OF SAINT JOHN. STORM
            CHASER REPORTS.

&&

UMSCHEID
Local storm report, May 5, 8:40 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
840 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TORNADO          2 W GREENSBURG          37.61N 99.33W
05/05/2007                   KIOWA              KS   EMERGENCY MNGR

            TORNADO ON THE GROUND MOVING EAST.

&&

GERARD

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:00 PM CDTTornado WarningDDCKiowa45 min
May 5, 7:09 PM CDTTornado WarningDDCKiowa36 min
May 5, 7:14 PM CDTTornado WarningDDCComanche16 min
May 5, 7:20 PM CDTSevere Thunderstorm WarningDDCFord30 min
May 5, 7:22 PM CDTSevere Thunderstorm WarningDDCClark38 min
May 5, 7:29 PM CDTSevere Thunderstorm WarningDDCEdwards, Pratt, Stafford5 min
May 5, 7:30 PM CDTTornado WarningDDCEdwards, Pratt, Stafford30 min
May 5, 7:31 PM CDTTornado WarningDDCEdwards, Pratt, Stafford29 min
May 5, 7:38 PM CDTSevere Thunderstorm WarningDDCEdwards52 min
May 5, 7:57 PM CDTTornado WarningDDCPawnee, Stafford33 min
May 5, 8:00 PM CDTSevere Thunderstorm WarningDDCClark, Ford45 min
May 5, 8:27 PM CDTTornado WarningDDCPawnee, Stafford38 min
May 5, 8:31 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa44 min
May 5, 8:37 PM CDTTornado WarningDDCKiowa23 min
May 5, 8:40 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa50 min
May 5, 8:48 PM CDTTornado WarningDDCEdwards, Kiowa27 min
May 5, 9:01 PM CDTTornado WarningDDCFord, Kiowa29 min
May 5, 9:10 PM CDTTornado WarningDDCEdwards, Pawnee, Stafford20 min
May 5, 9:26 PM CDTSevere Thunderstorm WarningDDCClark, Meade34 min
May 5, 9:28 PM CDTTornado WarningDDCPawnee, Stafford32 min
May 5, 9:34 PM CDTSevere Thunderstorm WarningDDCFord41 min
May 5, 9:45 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee45 min
May 5, 10:04 PM CDTSevere Thunderstorm WarningDDCClark, Ford41 min
May 5, 10:16 PM CDTSevere Thunderstorm WarningDDCFord44 min
May 5, 10:31 PM CDTSevere Thunderstorm WarningDDCClark, Edwards, Ford, Kiowa, Meade, Pawnee29 min
May 5, 11:00 PM CDTSevere Thunderstorm WarningDDCClark, Edwards, Ford, Kiowa, Meade, Pawnee45 min
May 6, 12:00 AM CDTSevere Thunderstorm WarningDDCFord, Kiowa30 min
May 6, 4:53 AM CDTFlood WatchDDCClark, Comanche, Edwards, Ford, Kiowa, Pawnee and 2 more19 hr
May 6, 9:53 AM CDTSpecial Weather StatementDDCBarber67 min
May 6, 10:48 AM CDTSevere Thunderstorm WarningDDCBarber57 min
May 6, 11:42 AM CDTSevere Thunderstorm WarningDDCBarber48 min
May 6, 12:43 PM CDTSevere Thunderstorm WarningDDCClark47 min
May 6, 1:28 PM CDTSevere Thunderstorm WarningDDCFord47 min
May 6, 1:33 PM CDTSevere Thunderstorm WarningDDCHodgeman42 min
May 6, 1:50 PM CDTSevere Thunderstorm WarningDDCComanche40 min
May 6, 2:06 PM CDTSevere Thunderstorm WarningDDCNess, Rush39 min
May 6, 2:10 PM CDTSpecial Weather StatementDDCEllis50 min
May 6, 2:11 PM CDTSpecial Weather StatementDDCHodgeman49 min
May 6, 2:17 PM CDTSpecial Weather StatementDDCKiowa58 min
May 6, 2:19 PM CDTSpecial Weather StatementDDCClark56 min
May 6, 2:34 PM CDTSevere Thunderstorm WarningDDCKiowa41 min
May 6, 2:54 PM CDTSevere Thunderstorm WarningDDCEdwards29 min
May 6, 3:10 PM CDTTornado WarningDDCComanche17 min
May 6, 4:13 PM CDTSpecial Weather StatementDDCStafford62 min
May 6, 4:17 PM CDTSpecial Weather StatementDDCBarber58 min
May 6, 4:21 PM CDTTornado WarningDDCBarber24 min
May 6, 4:45 PM CDTTornado WarningDDCBarber30 min
May 6, 4:56 PM CDTTornado WarningDDCPratt26 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.